It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carol on December 01, 2000 at 16:10:17:

My brother is in the hospital in Calif. They say his sugar is very high (over 200) and they are bringing it down. He also has some systemic infections for which they gave him strong antibiotics and that seems to be getting better. However, this morning he had some kind of reaction, his sugar spiked over 300, then dropped to 40. He has been very groggy since then and told that his sugar has been fluctuating rapidly within 5 to 10 minutes and from hand to hand. I was wondering if anyone has any suggestions to what this could be caused by, or what treatment to suggest. thanks

Follow Ups

All times are GMT -7. The time now is 06:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!